# SDR VNAA0212006

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,694 hours, 16,193 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB OUT, THE CREW RECEIVED A CAPTAIN'S WINDSHIELD HEAT FAIL AND RETURNED TO PIT.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE WILL REPLACE THE WINDSHIELD AND COMPLY WITH SERVICE BULLETIN 328-30-206.
